Re: Threelac and missed period..
I was in the middle of my third can and got up to 3 packs a day. At that point, my hair was falling every few minutes down my arms and shoulders. When I went to do my laundry, there was hair everywhere in my clothes. When I'd bath I'd rinse globs out as I ran my wet hair through my hands and hair clung to my body as I lay there in the tub. Now I have to comb my hair back and hair spray it so people can't see my scalp. It didn't take long to become serious.
I was sure my candida symptoms were growing worse because I've heard of hair loss as candida progresses, so I assumed it was that. Then when I got up to 3 packets instead of two, I realized 3lac was it. So I mailed elizabethj@globalhealthtrax and here is what she said:
"I have had a few reports over the last several months about slight hair loss with ThreeLac. We don't have conclusive proof at this point, but if even a few people out of many continue to report this over time, we'll have to allow for it."
I was hoping for a compassionate, sympothetic reply but instead it seemed like she was slightly cold. Maybe it is part of candida dying off because Threelac is very powerful and helped me get better rapidly before I quit and soon thereafter discovered liver flushing. I got migraine headaches too when I took threelac and I think that might have been the reason why my hair was affected, but I can't be sure. I was even losing eye lashes & the hair on my legs(I didn't mind losing the hair on my legs). LOL!
I would say if you are soley focused on stopping candida, work on your whole body. Do the kidney cleanse, liver flush, do colenemas, excersize and change your diet. Fixing your whole body is the best way to get better. I used to work only on the candida and as I helped one symptom improve, I got a couple new nastier ones to tackle. Other people may disagree, but I believe candida starts because your body is already weak and susceptible, which is then followed by chronic yeast infections, not vice-versa.
I've heard a lot of people are very happy with Threelac--as I definately was before I realized what it was doing. If you continue to take it, watch out for symptoms such as mine and if you get them, you may want to discontinue the product and use Primal Defense. The only concern I do have is if it's doing all this damage we do see or feel, what's it doing in our bodies that we don't know about? I'm sorry to be the carrier of bad news, but I hope I've helped.